Coeffcient Estimates for Certain Subclasses of Analytic and Bi-Univalent Functions

Yong Sun, Yue Ping Jiang, Antti Rasila

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

For λ ≥ 0 and 0 ≤ α < 1< β, we denote by K(λ; α ; β) the class of normalized analytic functions satisfying the two sided-inequality (Equation found) where U is the open unit disk. Let (Equation found) be the class of bi-univalent functions such that f and its inverse f-1both belong to the class K(λ; α ; β). In this paper, we establish bounds for the coeffcients, and solve the Fekete-Szegő problem, for the class K(λ; α ; β). Furthermore, we obtain upper bounds for the first two Taylor-Maclaurin coeffcients of the functions in the class K(λ; α ; β).

Original languageEnglish
Pages (from-to)351-360
Number of pages10
JournalFilomat
Volume29
Issue number2
DOIs
StatePublished - 2015

Keywords

  • Bi-univalent function
  • Coeffcient bound
  • Univalent analytic function

Fingerprint Dive into the research topics of 'Coeffcient Estimates for Certain Subclasses of Analytic and Bi-Univalent Functions'. Together they form a unique fingerprint.

Cite this